# SDR IPXA2015090993305

- Difficulty date: August 21, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, UPPER SKIN OF SPOILER HAS 2 INDICATIONS OF DELAMINATION.  REPAIRED 2 AREAS OF DELAMINATION IAW SRM 57-72-11, 12.C.
